Arkansas, 2008Damaging Winds in Arkansas, June 9, 2008
June 9, 2008 · NWS JAN · 4 events in 2 counties and zones
Scattered thunderstorms developed across the area and a few reached severe limits which produced scattered wind damage.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $21,000
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Scattered thunderstorms developed across the area and a few reached severe limits which produced scattered wind damage.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at Jun 9, 7:40 PM CST, 2 hours 42 minutes earlier.
Area forecast discussion, Jun 9, 7:40 PM CST, 2 hours 42 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
840 PM CDT MON JUN 9 2008
.UPDATE...LATEST SATELLITE IMAGERY SHOWS AN UPPER TROUGH MOVING TOWARD
THE MISSISSIPPI VALLEY WITH CLUSTERS OF STORMS EXTENDING FROM
THE ARKLATEX TO THE OHIO VALLEY. THESE STORMS WERE ALONG A SLOW MOVING
FRONT. SOME OF THESE CLUSTERS WERE MOVING TOWARD OUR NORTHWEST DELTA
REGION. THE OTHER STORMS THAT WERE SEA BREEZE INDUCED IS DIMINISHING
AS THEY MOVE NORTH OVER THE NORTHEAST PORTION OF CENTRAL
MISSISSIPPI. WITH THE GOOD COVERAGE HEADING TOWARD THE DELTA REGION HAVE
INCREASED POPS AROUND 10 TO 20 PERCENT IN THE NORTHWEST. HOWEVER
MODELS...LOCAL WRF AND 4.0 KM US WRF SHOWS THAT THE STORMS WILL
WEAKEN AS THEY MOVE INTO THE NORTHWEST DELTA. SO EXPECT THE BEST COVERAGE
TO STAY IN THE NORTHWEST. ISOLATED STRONG TO A FEW SEVERE STORMS IS
NOT OUT OF THE QUESTION FOR THE NORTHWEST. OTHERWISE WILL KEEP THE
CURRENT LOWS WITH UPPER 60S TO LOWER 70S BEING THE RANGE./17/
&&
.AVIATION...AN APPROACHING CLUSTER OF STRONG THUNDERSTORMS OVER
ARKANSAS THIS EVENING WILL BEGIN MOVING INTO PORTIONS OF THE
NORTHWEST BY 03-04Z. THIS ACTIVITY WILL CONTINUE IN THE NORTH
THROUGH 06Z AND GRADUALLY WEAKEN THEREAFTER. MVFR TO IFR
VISIBILITIES AND CEILINGS ARE EXPECTED TO DEVELOP OVER THE SOUTHERN
HALF OF THE AREA BY 10Z...ESPECIALLY IN AREAS THAT RECEIVE RAIN THIS
EVENING. EXPECT CLOUDS TO LIFT TO VFR CONDITIONS BY 14Z. DRIER AIR
MAY LIMIT CONVECTION IN THE NORTHWEST TUESDAY BUT ISOLATED TO
SCATTERED THUNDERSTORMS WILL DEVELOP DURING THE DAY ELSEWHERE. /17/
&&
./PREVIOUS DISCUSSION...415 PM CDT MON JUN 9 2008
.SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT...WEAKENED HIGH PRESSURE
AND A MORE ACTIVE SEA BREEZE IS PROVIDING GREATER COVERAGE OF STORMS
THIS AFTERNOON. MOST OF THE COVERAGE IS OVER OUR SOUTHEAST COUNTIES
AND THIS ACTIVITY WILL CONTINUE MOVING NORTH INTO THE CENTRAL
PORTIONS THIS EVENING. THIS ACTIVITY WILL GRADUALLY DISSIPATE AFTER
SUNSET BUT AN APPROACHING LINE OF THUNDERSTORMS OVER ARKANSAS WILL
BEGIN MOVING INTO PORTIONS OF THE DELTA ABOUT THE SAME TIME. THE
ACTIVITY OVER ARKANSAS WAS DEVELOPING ALONG A SEMI STATIONARY
FRONTAL BOUNDARY AND AHEAD OF AN APPROACHING UPPER LEVEL TROUGH. THE
MODELS DIFFER CONSIDERABLY WITH THE AMOUNT OF ACTIVITY THAT WILL
SURVIVE INTO OUR CWA TONIGHT. THE GFS TAKES THE LINE OF
THUNDERSTORMS OVER ARKANSAS SOUTH AS AN MCS WHILE THE LOCAL WRF RUNS
DISSIPATE THE THUNDERSTORMS AS THEY MOVE INTO OUR CWFA. THE 4KM WRF
AND NAM MAINTAIN MORE ACTIVITY ALONG THE LINE DEEPER INTO OUR CWA
TONIGHT. OUR WARM AND UNSTABLE AIRMASS CAME IN RATHER DRY THIS
MORNING WITH A PW NEAR AN INCH AND A QUARTER AND LITTLE DEEP LAYER
SHEAR IS EXPECTED OVER OUR AREA. ALTHOUGH WIDESPREAD SEVERE STORMS
ARE NOT EXPECTED...WL MENTION STRONG TO ISOLATED SEVERE IN THE HWO
FOR TONIGHT AND TUESDAY. THE UPPER TROUGH WILL SHIFT RAPIDLY EAST
TUESDAY LEAVING THE WEAKENING BOUNDARY STALLED ACROSS OUR NORTHERN
COUNTIES. DRIER AIR IS EXPECTED TO FILTER IN BEHIND THE BOUNDARY
OVER OUR DELTA REGION TONIGHT. THIS WILL LIKELY HINDER CONVECTION
TUESDAY BUT ELSEWHERE...DAYTIME HEATING WILL LEAD TO REDEVELOPMENT
OF ISOLATED TO SCATTERED THUNDERSTORMS ALONG AND SOUTH OF THE
BOUNDARY. A FEW ADDITIONAL STRONG TO SEVERE THUNDERSTORMS MAY BE IN
THE MIX. HAVE GONE ABOVE MAV POPS IN THE SOUTH THROUGH THE PERIOD.
TEMPERATURES WERE CLOSE AND GENERALLY ACCEPTED. /22/
.LONG TERM...WEDNESDAY THROUGH MONDAY...THE WEAKENED BOUNDARY WILL
BE TO THE EAST OF THE CWFA ON WEDNESDAY. THERE WILL STILL BE PLENTY
OF MOISTURE OVER THE AREA...ESPECIALLY IN THE SOUTH AND EAST WHERE
PWATS WILL BE AROUND 1.5-1.7 INCHES. FORECAST SOUNDINGS INDICATE
THAT THE WESTERN PORTIONS OF THE AREA WILL BE CAPPED THROUGH THE DAY
ON WEDNESDAY. THIS SHOULD HAMPER ANY SHOWERS AND THUNDERSTORMS
ACTIVITY OVER THIS AREA. THE CAP WILL NOT BE QUITE AS PRONOUNCED
OVER SOUTHERN AND ESPECIALLY EASTERN SECTIONS OF THE CWFA ON
WEDNESDAY...AND THESE LOCATIONS WILL BE CLOSER TO THE REMNANTS OF
THE BOUNDARY. THIS SHOULD ALLOW FOR ISOLATED TO SCATTERED ACTIVITY
FOR THIS PORTION OF THE CWFA WEDNESDAY. MOST OF THE ACTIVITY SHOULD
BE MAINLY DIURNALLY DRIVEN...SO THE AREA SHOULD SEE A DECREASE IN
ACTIVITY BY THE MID TO LATE EVENING HOURS WEDNESDAY. MOISTURE WILL
CONTINUE TO INCREASE OVER THE AREA ON THURSDAY AHEAD OF THE NEXT
APPROACHING BOUNDARY WITH PWATS RISING TO AROUND 1.7-1.8 INCHES.
THIS COMBINED WITH SLIGHTLY MORE INSTABILITY SHOULD ALLOW FOR MORE
SCATTERED SHOWER AND THUNDERSTORM ACTIVITY. HAVE REMAINED RATHER
CLOSE TO GUI FOR BOTH POPS AN TEMPS. TEMPERATURES SHOULD PRETTY
MUCH BE IN THE LOWER 90S ON WEDNESDAY WITH LOWER 70S EXPECTED
WEDNESDAY NIGHT.
BEYOND THURSDAY THE FORECAST REMAINS PRETTY MUCH UNCHANGED AS THERE
WAS NO NEED TO GO AGAINST THE PREVIOUS FORECAST. THIS PORTION OF
THE PREVIOUS DISCUSSION IS ATTACHED. /14/
BY FRIDAY...MOISTURE WILL BE AROUND 2 INCHES AND SOUNDINGS SHOW
NEARLY 5500J OF CAPE ALONG I-20 AND AROUND 4000J ALONG HWY 82 AND
AROUND 5000J ALONG HWY 82. THE NEXT BOUNDARY APPROACHES THE AREA
FROM THE NORTH AROUND FRIDAY EVENING. MEANWHILE...MOISTURE AND A
WEAK BOUNDARY GET PUSHED NORTH INTO THE AREA SATURDAY. THE SYSTEMS
APPEAR TO MERGE ALONG I-20 AND REMAIN THE FOCUS FOR SHOWER AND
THUNDERSTORM DEVELOPMENT ACROSS THE CWA THROUGH THE WEEKEND. THE
EUROPEAN HAS A SIMILAR SOLUTION...SO HIGHER POPS TOWARD THE END OF
THE FORECAST LOOK OK. 850-700MB LAPSE RATES WERE AROUND 7 WED-THU.
BEING THE END OF THE WEEK WILL LEAVE THE HWO CLEAR. WILL CONTINUE TO
WATCH...BUT WITH TRANSITION INTO SUMMER...AFTERNOON THUNDERSTORMS
WITH A FEW STRONG STORMS WILL BE STATUS QUO FOR THE NEXT FEW MONTHS.
OTHERWISE...IT WILL REMAIN HOT AND HUMID ACROSS THE AREA. HIGHS WILL
REMAIN IN THE LOWER TO MID 90S...WITH HEAT INDEX VALUES REMAINING
BELOW 100 THROUGH NEXT WEEKEND. /07/
&&
.AVIATION...SCATTERED THUNDERSTORMS WILL MOVE TO THE NORTH ACROSS
THE SOUTHERN HALF OF THE AREA THIS EVENING AND INTO THE CENTRAL
PORTIONS. THESE STORMS WILL WEAKEN AFTER SUNSET...BUT AN APPROACHING
LINE OF THUNDERSTORMS OVER ARKANSAS THIS AFTERNOON WILL BEGIN MOVING
INTO PORTIONS OF THE NORTHWEST BY 03Z. THIS ACTIVITY WILL CONTINUE
IN THE NORTH THROUGH 06Z AND GRADUALLY WEAKEN THEREAFTER. MVFR TO
IFR VISIBILITIES AND CEILINGS ARE EXPECTED TO DEVELOP OVER THE
SOUTHERN HALF OF THE AREA BY 10Z...ESPECIALLY IN AREAS THAT RECEIVE
RAIN THIS EVENING. DRIER AIR MAY LIMIT CONVECTION IN THE NORTHWEST
TUESDAY BUT ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP DURING
THE DAY ELSEWHERE. /22/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 71 90 70 91 / 22 22 12 18
MERIDIAN 70 89 67 91 / 19 26 17 29
VICKSBURG 71 90 70 92 / 27 22 10 14
HATTIESBURG 70 91 70 92 / 16 27 13 27
NATCHEZ 70 88 71 90 / 20 27 11 18
GREENVILLE 72 89 71 92 / 28 19 9 13
GREENWOOD 72 90 71 91 / 24 22 13 22
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
SHORT TERM/AVIATION: 22
LONG TERM: 14/07
Hazardous weather outlook, Jun 9, 2:29 PM CST, 7 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
329 PM CDT MON JUN 9 2008
ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
102030-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
329 PM CDT MON JUN 9 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.
.DAY ONE...TONIGHT AND TUESDAY
ISOLATED STRONG THUNDERSTORMS WILL BE POSSIBLE OVER THE SOUTHERN HALF
OF CENTRAL MISSISSIPPI AND EAST-CENTRAL LOUISIANA THIS AFTERNOON AND
EARLY EVENING. THE STRONGEST THUNDERSTORMS MAY CONTAIN SMALL
HAIL...WIND GUSTS TO 40 MPH AND FREQUENT LIGHTNING DUE TO THE STORMS
SLOW MOVEMENT BRIEF HEAVY RAIN WILL ALSO BE POSSIBLE WITH THE
STRONGEST STORMS.
ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE LATER THIS EVENING
OVER PORTIONS OF THE DELTA REGION...GENERALLY NORTH OF A LINE FROM
BASTROP TO GRENADA. DAMAGING WINDS...LARGE HAIL AND HEAVY RAIN WILL
BE POSSIBLE WITH THE STRONGEST STORMS. A LINE OF THUNDERSTORMS OVER
WESTERN ARKANSAS THIS AFTERNOON WILL BE MOVING EAST DURING THE
EVENING AND ENTER THE DELTA AFTER SUNSET. THE AIRMASS IN PLACE WILL
BE HUMID AND UNSTABLE ENOUGH FOR THE POTENTIAL FOR ISOLATED
STRONG...POSSIBLY...SEVERE STORMS.
THE RISK FOR ISOLATED STRONG...POSSIBLY SEVERE...STORMS WILL
CONTINUE OVER MOST OF THE ARKLAMISS TUESDAY. DAMAGING WINDS AND LARGE
HAIL WILL BE THE MAIN THREATS AGAIN. DRIER AIR MAY HINDER STORM
DEVELOPMENT IN THE DELTA BUT ELSEWHERE...THE AIRMASS WILL REMAIN
MOIST AND BECOME UNSTABLE WITH DAYTIME HEATING.
.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY.
FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.
22
In the hours before
Special weather statement, Jun 9, 6:28 PM CST, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
728 PM CDT MON JUN 9 2008
MSZ036-037-100100-
HOLMES MS-ATTALA MS-
728 PM CDT MON JUN 9 2008
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTH OF GOODMAN AT 728 PM
CDT...MOVING NORTHEAST AT 20 MPH.
VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN ATTALA AND HOLMES COUNTIES...INCLUDING THE CITY OF
DURANT...SHOULD MONITOR THIS STORM CLOSELY.
EEC
Local storm report, Jun 9, 6:29 PM CST, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
729 PM CDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM TSTM WND DMG 5 NE REDWOOD 32.53N 90.74W
06/09/2008 WARREN MS LAW ENFORCEMENT
SHERIFFS OFFICE REPORTED A FEW TREES DOWN NEAR
BALLGROUND.
&&
CLBSpecial weather statement, Jun 9, 6:57 PM CST, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
757 PM CDT MON JUN 9 2008
MSZ032-037-038-100125-
CHOCTAW MS-ATTALA MS-WINSTON MS-
757 PM CDT MON JUN 9 2008
A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME
SIZE HAIL AND 40 TO 50 MPH WINDS WERE MOVING INTO SOUTHERN ATTALA
AND SOUTHWEST WINSTON COUNTY AT 757 PM CDT. THESE STORMS WILL
CONTINUE TO MOVE NORTHEAST AT AROUND 25 MPH...AND AFFECT
ATTALA...WINSTON...AND SOUTHERN CHOCTAW COUNTIES UNTIL 9 PM CDT.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN ATTALA...CHOCTAW AND WINSTON COUNTIES...INCLUDING THE
CITIES OF KOSCIUSKO AND LOUISVILLE...SHOULD MONITOR THESE STORMS
CLOSELY.
EEC
Local storm report, Jun 9, 7:10 PM CST, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
810 PM CDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM TSTM WND DMG 2 SW EDINBURG 32.78N 89.36W
06/09/2008 LEAKE MS LAW ENFORCEMENT
SHERIFFS OFFICE REPORTED A FEW TREES DOWN IN EASTERN
LEAKE COUNTY NEAR EDINBURG.
&&
CLBLocal storm report, Jun 9, 7:44 PM CST, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
844 PM CDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM TSTM WND GST 1 W KOSCIUSKO 33.06N 89.61W
06/09/2008 E0 MPH ATTALA MS PUBLIC
LARGE LIMB DOWN ACROSS HWY 12 NEAR KOSCIUSKO
&&
JALLENSpecial weather statement, Jun 9, 9:19 PM CST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1019 PM CDT MON JUN 9 2008
ARZ074-LAZ007-008-100420-
ASHLEY AR-MOREHOUSE LA-WEST CARROLL LA-
1019 PM CDT MON JUN 9 2008
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 10 MILES NORTHWEST OF
CROSSETT AT 1019 PM CDT...AND MOVING EAST AT 40 MPH. THESE STORMS
WILL MOVE ACROSS ASHLEY AND MOREHOUSE PARISHES BEFORE MIDNIGHT.
VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.
PEOPLE IN ASHLEY...MOREHOUSE AND WEST CARROLL PARISHES...INCLUDING
THE CITIES OF BASTROP...CROSSETT...HAMBURG...NORTH CROSSETT...WEST
CROSSETT AND WILMOT...SHOULD MONITOR THIS STORM CLOSELY.
EEC
Thunderstorm Wind, Ashley
- When
- June 9, 10:22 PM CST
- Where
- Ashley County, 5.32 mi SE of Hamburg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Utility Company
- Coordinates
- 33.180, -91.750
A few trees and large limbs were blown down on power lines.
Thunderstorm Wind, Ashley
- When
- June 9, 10:40 PM CST
- Where
- Ashley County, 2.98 mi WNW of Kimball
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $7,000
- Reported by
- Utility Company
- Coordinates
- 33.030, -91.670
A few trees and large limbs were blown down on power lines.
Thunderstorm Wind, Ashley
- When
- June 9, 10:43 PM CST
- Where
- Ashley County, Parkdale
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Utility Company
- Coordinates
- 33.120, -91.550
A few trees and large limbs were blown down on power lines.
Thunderstorm Wind, Chicot
- When
- June 9, 11:15 PM CST
- Where
- Chicot County, 0.58 mi E of Eudora
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Utility Company
- Coordinates
- 33.120, -91.260
A few trees and large limbs were blown down on power lines.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat in Maryland, June 9, 20082 deaths · 2 events
- Heat in Rhode Island, June 9 to 10, 20082 deaths · 1 event
- Hail and Damaging Winds in Arkansas, June 9, 20081 death · $600,000 · 2.75 in hail · 17 events
- Flash Flood in Wisconsin, June 9, 2008$37 million · 1 event
- Flash Flooding and Hail in Indiana, June 9 to 11, 20081 injured · $1.4 million · 1.75 in hail · 55 events
- Hail and Damaging Winds in Ohio, June 9 to 10, 2008$753,000 · 65 kt wind · 39 events
- Hail and Damaging Winds in Tennessee, June 9 to 10, 2008$204,000 · 1.75 in hail · 28 events
- Damaging Winds and Lightning Strike in Indiana, June 9, 2008$405,000 · 65 kt wind · 10 events
- Hail and Damaging Winds in Mississippi, June 9 to 10, 2008$293,000 · 65 kt wind · 16 events
- Hail and Damaging Winds in Ohio, June 9, 20081 injured · $195,000 · 70 kt wind · 15 events
- Hail and Damaging Winds in Ohio, June 9 to 10, 2008$93,000 · 1.75 in hail · 22 events
- Flash Flooding in Oklahoma, June 9, 2008$135,000 · 12 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 115265, 115267, 115268, 115269.